THE RR, RRR AND RM2 INDICES OF GENERALIZED TRANSFORMATION GRAPHS GXY

Ashwini Yalnaik, Supriya Butte, Raju Jummannaver, Balachandra Hadimani, Venkatesh Bhandage

Research output: Contribution to journalArticlepeer-review

Abstract

Recently, Gutman et al., defined three vertex-degree-based topological invarients and obtained mathematical properties with their applications to physico-chemical properties of alkanes. In this paper, the expressions for the Reciprocal Randić index, Reduced Zagreb index and Reduced reciprocal Randić index of the generalized transformation graphs Gxy and their complement graphs are obtained.

Original languageEnglish
Pages (from-to)107-119
Number of pages13
JournalGlobal and Stochastic Analysis
Volume11
Issue number1
Publication statusPublished - 01-2024

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'THE RR, RRR AND RM2 INDICES OF GENERALIZED TRANSFORMATION GRAPHS GXY'. Together they form a unique fingerprint.

Cite this